# SDR CA050110008

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKE-OFF, THE NR 1 ENGINE REPORTEDLY LOST POWER. THE AIRCRAFT SETTLED TO THE GROUND, DEPARTED THE RUNWAY AND WAS CONSUMED BY FIRE. PWC WILL INVESTIGATED THE ENGINE AND WILL SUPPLIMENT THIS REPORT TO PROVIDE ROOT CAUSE, AS AND WHEN DETERMINED.
